On weak lyapunov exponent and sensitive dependence of interval maps

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

1 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Article number1450120
Journal / PublicationInternational Journal of Bifurcation and Chaos
Volume24
Issue number10
StatePublished - 8 Nov 2014

Abstract

By using weak Lyapunov exponent, some sufficient conditions ensuring a system ([a, b], f) to be sensitively dependent on the initial value x0 ε [a, b] are obtained.

Research Area(s)

  • Asymptotically periodic point, Sensitive dependence, Weak Lyapunov exponent

Citation Format(s)

On weak lyapunov exponent and sensitive dependence of interval maps. / Wu, Xinxing; Chen, Guanrong; Zhu, Peiyong.

In: International Journal of Bifurcation and Chaos, Vol. 24, No. 10, 1450120, 08.11.2014.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal